Alert archive / Alabama / Flash Flood Warnings in 2009
Flash Flood Warning 62, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Dec 14, 2009, 6:42 PM CST for Baldwin County, Alabama. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 14, 2009, 6:42 PM CST (00:42 UTC)
- Expired
- Dec 14, 2009, 9:45 PM CST
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 58 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 14, 7:55 PM CST | FLASH FLOOD | Bay Minette, AL | BALDWIN COUNTY SHERIFF REPORTED ALL EXIT RAMPS ALONG INTERSTATE 65 IN BALDWIN COUNTY ARE FLOODED. |
| Dec 14, 7:55 PM CST | FLASH FLOOD | Crossroads, AL | HIGHWAY 225 NEAR BRUCE BEVERAGE ROAD CLOSED DUE TO HIGH WATER ON THE ROAD. |
| Dec 14, 7:55 PM CST | FLASH FLOOD | I65 And Cr 47, AL | COUNTY ROAD 47 AT INTERSTATE 65 CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 73 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1935 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMOB 150042
FFWMOB
ALC003-150345-
/O.NEW.KMOB.FF.W.0062.091215T0042Z-091215T0345Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
642 PM CST MON DEC 14 2009
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITY OF BAY MINETTE...
* UNTIL 945 PM CST
* AT 638 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED VERY HEAVY
RAIN AND THUNDERSTORMS CONTINUING TO DEVELOP OVER THE WARNED AREA.
RADAR ESTIMATES THAT AS MUCH AS 6 TO 8 INCHES OF RAIN HAS FALLEN
ALONG THE INTERSTATE 65 CORRIDOR IN BALDWIN COUNTY. THERE HAVE
ALREADY BEEN NUMEROUS REPORTS OF FLOODING ALONG AND IN THE VICINITY
OF INTERSTATE 65. AS MORE HEAVY RAIN MOVES ACROSS THE COUNTY...
THE THREAT FOR FLASH FLOODING WILL BE HIGH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VAUGHN...
TENSAW...STOCKTON...REDTOWN...RABUN...PHILLIPSVILLE...PERDIDO...
LOTTIE...LITTLE RIVER...LATHAM...I65 AND CR 47...I65 AND AL 59...
I65 AND AL 287...I65 AND AL 225...DYAS...CARNEY AND BLACKSHER.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
REPORT FLASH FLOODING TO YOUR NATIONAL WEATHER SERVICE IN MOBILE AT
AREA CODE 2 5 1...AND THEN 6 3 3 6 4 4 3. OR...YOU MAY CONTACT YOUR
NEAREST LAW ENFORCEMENT AGENCY OR COUNTY EMERGENCY MANAGEMENT...AND
THEY WILL RELAY YOUR REPORT.
LAT...LON 3081 8800 3084 8795 3089 8799 3095 8793
3098 8797 3116 8795 3122 8787 3121 8785
3124 8786 3124 8784 3126 8785 3128 8779
3130 8779 3130 8771 3123 8761 3101 8761
3099 8759 3087 8763 3084 8760 3079 8795
$$
JFB1 follow-up statement
000
WGUS74 KMOB 150208
FFSMOB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
808 PM CST MON DEC 14 2009
ALC003-150345-
/O.CON.KMOB.FF.W.0062.000000T0000Z-091215T0345Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BALDWIN AL-
808 PM CST MON DEC 14 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR
NORTHERN BALDWIN COUNTY...
AT 801 PM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING OVER THE WARNED AREA. BALDWIN COUNTY SHERIFF OFFICE
REPORTS THAT ALL INTERSTATE 65 EXIT RAMPS IN BALDWIN COUNTY ARE
FLOODED. NUMEROUS OTHER ROADS ACROSS NORTHERN BALDWIN COUNTY ARE
CLOSED DUE TO HIGH WATER. THERE ALSO HAVE BEEN REPORTS OF ROADS
WASHED OUT IN RABUN. MODERATE RAINFALL WILL CONTINUE ACROSS NORTHERN
BALDWIN COUNTY FOR AT LEAST THE NEXT FEW HOURS. RADAR ESTIMATES THAT
AS MUCH AS 7 TO 10 INCHES OF RAIN HAS FALLEN NEAR THE INTERSTATE 65
AREA OF THE COUNTY AND ANY ADDITIONAL RAINFALL WILL ONLY EXACERBATE
THE FLOODING SITUATION.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TENSAW...
REDTOWN...BAY MINETTE...STOCKTON...AND RABUN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
REPORT FLASH FLOODING TO YOUR NATIONAL WEATHER SERVICE IN MOBILE AT
AREA CODE 2 5 1...AND THEN 6 3 3 6 4 4 3. OR...YOU MAY CONTACT YOUR
NEAREST LAW ENFORCEMENT AGENCY OR COUNTY EMERGENCY MANAGEMENT...AND
THEY WILL RELAY YOUR REPORT.
&&
LAT...LON 3081 8800 3084 8795 3089 8799 3095 8793
3098 8797 3116 8795 3122 8787 3121 8785
3124 8786 3124 8784 3126 8785 3128 8779
3130 8779 3130 8771 3123 8761 3101 8761
3099 8759 3087 8763 3084 8760 3079 8795
$$
JFBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Dec 14, 3:10 PM CST, 3 hours 32 minutes earlier.
Area forecast discussion, Dec 14, 3:10 PM CST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
310 PM CST MON DEC 14 2009
.SHORT TERM...(TONIGHT THROUGH WEDNESDAY)...WET PATTERN WILL
CONTINUE THROUGH TUESDAY AS A COLD FRONT SLOWLY APPROACHES THE AREA.
THE WARM FRONT HAS NOW LIFTED NORTH OF THE AREA WITH MOST OBS IN
SOUTHWEST ALABAMA INDICATING TEMPERATURES AND DEWPOINTS IN THE LOW
70S. LIGHT SOUTHERLY FLOW WILL CONTINUE TO PUMP MOISTURE INTO THE
AREA TONIGHT WITH PW VALUES INCREASING TO ABOVE 1.75 INCHES.
DIFFLUENT UPPER FLOW COMBINED WITH SEVERAL UPPER LEVEL DISTURBANCES
MOVING EASTWARD ACROSS THE AREA WILL TAP INTO THE MOIST AIRMASS AND
GENERATE HEAVY RAIN THROUGH TUESDAY MORNING. ANOTHER 2 TO 4 INCHES
OF RAIN IS POSSIBLE AND THIS WILL EASILY CAUSE FLOODING AS THE
GROUND IS ALREADY SATURATED WITH MANY CREEKS AND RIVERS NEAR OR
ABOVE FLOOD STAGE. A FLASH FLOOD WATCH REMAIN IN EFFECT FOR THE
ENTIRE AREA THROUGH TUESDAY AFTERNOON. DENSE FOG WILL ALSO REMAIN A
THREAT PARTICULARLY NEAR THE COAST AND ADJACENT COASTAL WATERS. THE
COLD FRONT WILL FINALLY MOVE ACROSS THE AREA TUESDAY MORNING THROUGH
TUESDAY AFTERNOON BRINGING A MUCH COOLER AND DRIER AIRMASS BACK INTO
THE REGION. THIS WILL RETURN TEMPERATURES BACK TO NEAR NORMAL FOR
THIS TIME OF YEAR FOR TUESDAY NIGHT AND WEDNESDAY. /13
.LONG TERM...(THURSDAY THROUGH SUNDAY)...THE ECMWF AND GFS BOTH
DEVELOP A GULF LOW ON THURSDAY AND MOVE IT EASTWARD ACROSS THE NORTH
CENTRAL GULF THURSDAY AFTERNOON INTO FRIDAY. THE ECMWF IS STRONGER
AND FARTHER TO THE NORTH WITH THIS LOW...WHICH WOULD HAVE MORE OF AN
IMPACT ON OUR AREA. MEANWHILE THE GFS IS WEAKER AND FARTHER TO THE
SOUTH...THUS KEEPING MOST OF THE HEAVIER RAIN SOUTH AND EAST OF THE
GULF COAST. FOR NOW WILL MAINTAIN THE SLIGHT CHANCE POPS IN THE
ONGOING FORECAST FOR THIS TIME PERIOD WITH THE CAVEAT THAT HIGHER
POPS MAY BE NEEDED IF THE ECMWF SOLUTION IS CORRECT. IN THE WAKE OF
THE GULF LOW...A LONGWAVE TROUGH DEEPENS OVER THE EASTERN STATES AND
SENDS A COLDER AND DRIER AIRMASS ACROSS THE CENTRAL GULF COAST FOR
THE WEEKEND INTO EARLY NEXT WEEK. THIS WILL DROP TEMPERATURES TO
BELOW NORMAL WITH SOME LOWS AROUND THE FREEZING MARK FRIDAY AND
SATURDAY NIGHT. /13
&&
.MARINE...WILL KEEP THE DENSE FOG ADVISORY OVER THE BAYS AND NEAR
SHORE WATERS THROUGH TUESDAY MORNING. DONT EXPECT MUCH...IF ANY
IMPROVEMENT UNTIL THE COLD FRONT ARRIVES LATE MORNING TUESDAY. NOT A
LOT OF REPORTS FROM THE MARINE AREA BUT LOCAL WEB CAMS ALONG THE
BEACHES SHOW LOW VISIBILITY. WINDS WILL INCREASE AFTER THE COLD
FRONT AND SHOULD INCREASE TO SMALL CRAFT ADVISORY LEVELS BY TUESDAY
EVENING. FOR NOW WILL JUST MENTION IN SYNOPSIS. ANOTHER LOW PRESSURE
CENTER IS FORECAST TO DEVELOP AND MOVE EAST ACROSS THE NORTH CENTRAL
GULF LATER IN THE WEEK. THIS WILL INTERACT WITH THE SURFACE HIGH
THAT WILL BE MOVING EAST ACROSS THE SOUTHERN STATES FOLLOWING THE
TUESDAY COLD FRONT AND KEEP THE WINDS NORTH TO NORTHEAST AND AROUND
OR ABOVE SMALL CRAFT LEVELS THROUGH THE WEEK. /11
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 61 63 41 62 / 90 90 20 00
PENSACOLA 64 68 46 63 / 90 90 30 05
DESTIN 64 69 48 64 / 70 80 40 05
EVERGREEN 59 62 38 60 / 90 90 20 05
WAYNESBORO 53 57 36 57 / 80 80 10 05
CAMDEN 57 59 37 58 / 90 80 10 05
CRESTVIEW 62 67 45 65 / 80 90 30 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...DENSE FOG ADVISORY UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...AND LOWER MOBILE.
FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FL...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
DENSE FOG ADVISORY UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL SANTA
ROSA.
MS...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...DENSE FOG ADVISORY UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...AND MOBILE BAY.
&&Hazardous weather outlook, Dec 14, 6:00 AM CST, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CST MON DEC 14 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-151200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 600 AM CST MON DEC 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA .DAY ONE...TODAY THROUGH TONIGHT DENSE FOG HAS FORMED OVER THE AREA...WITH VISIBILITIES GENERALLY BELOW ONE HALF MILE. VISIBILITIES WILL SLOWLY BEGIN TO RISE AFTER SUNRISE...GENERALLY RISING ABOVE ONE MILE BY MID TO LATE MORNING. THE FOG WILL LINGER THROUGH THE DAY...BUT VISIBILITIES SHOULD GENERALLY REMAIN ABOVE ONE HALF MILE THE REST OF TODAY AND TONIGHT. RAIN WILL OVERSPREAD THE AREA AS A SYSTEM APPROACHES THE AREA. SOME THUNDERSTORMS WILL MIX IN...BRINGING HEAVIER RAINS TO THE AREA. WITH SOILS ALREADY SATURATED FROM THE WEEKENDS RAINS...THERE IS AN INCREASED RISK OF FLASH FLOODING OVER THE AREA...WITH A FLASH FLOOD WATCH IN EFFECT. A GENERAL TWO TO THREE INCHES OF RAIN ARE EXPECTED TO ACCUMULATE BEGINNING LATER TODAY...LASTING THROUGH TUESDAY. SEVERAL RIVERS IN SOUTHEAST MISSISSIPPI AND WESTERN ALABAMA ARE CURRENT IN FLOOD STAGE...WITH SEVERAL MORE ABOVE ACTION STAGE...AN INDICATION OF NUISANCE FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS WILL LAST INTO TUESDAY...ENDING AS A FRONT CROSSES THE AREA. WHILE SEVERE WEATHER DEVELOPMENT IS NOT EXPECTED...THE ADDITIONAL HEAVY RAIN MAY CREATE ADDITIONAL FLOODING PROBLEMS AND A FLASH FLOOD WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE MARINE AREA CAN BE EXPECTED IN THE WAKE OF THE COLD FRONT LATE TUESDAY THROUGH WEDNESDAY. A RE-ENFORCING FRONT WILL INCREASE WINDS FOR THE WEEKEND...AGAIN CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. WITH MOST AREAS RECEIVING AN ADDITIONAL THREE TO FOUR INCHES OR MORE OF RAIN...MORE RIVERS ARE EXPECTED TO RISE ABOVE ACTION AND FLOODING LEVELS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TONIGHT INTO TUESDAY FOR THE POSSIBILITY OF FLASH FLOODING.
In the hours before
Special weather statement, Dec 14, 5:24 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 524 PM CST MON DEC 14 2009 ALZ059-062-150030- ESCAMBIA-UPPER BALDWIN- INCLUDING THE CITIES OF...ATMORE...BREWTON...EAST BREWTON... BAY MINETTE 524 PM CST MON DEC 14 2009 ...STRONG THUNDERSTORMS WILL AFFECT NORTHERN BALDWIN COUNTY AND ESCAMBIA COUNTY ALABAMA THROUGH 630 PM... AT 520 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING ALONG AND JUST SOUTHEAST OF THE INTERSTATE 65 CORRIDOR ACROSS ESCAMBIA COUNTY ALABAMA AND NORTHERN BALDWIN COUNTY. FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE WITH THESE STORMS AS THEY MOVE TO THE NORTHEAST AT 30 MPH. SOME OF THE LOCATIONS AFFECTED INCLUDE... LITTLE ROCK...ATMORE...RABUN...AND STOCKTON. THESE THUNDERSTORMS ARE ALSO PROLIFIC RAINFALL PRODUCERS AND A FLASH FLOOD WARNING IS IN EFFECT FOR THE ABOVE MENTIONED AREAS.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 6:49 PM CST | Flash Flood Warning | MOB | Choctaw, Clarke, Escambia, Monroe, Washington, Wilcox | 101 min |
| Dec 14, 6:59 PM CST | Flash Flood Warning | MOB | Choctaw, Clarke, Escambia, Monroe, Washington, Wilcox | 91 min |
| Dec 14, 7:04 PM CST | Flash Flood Warning | MOB | Choctaw, Clarke, Escambia, Monroe, Washington, Wilcox | 86 min |
| Dec 14, 7:09 PM CST | Flash Flood Warning | MOB | Mobile | 3 hr |
| Dec 14, 7:16 PM CST | River Flood Warning | MOB | Covington, Escambia | 68 hr |
| Dec 14, 7:16 PM CST | River Flood Warning | MOB | Baldwin | 5 days |
| Dec 14, 7:16 PM CST | River Flood Warning | MOB | Covington, Crenshaw, Escambia | 22 hr |
| Dec 14, 7:29 PM CST | Flash Flood Warning | MOB | Conecuh, Escambia | 3 hr |
| Dec 14, 7:43 PM CST | River Flood Warning | MOB | Dallas, Monroe, Wilcox | 3 days |
| Dec 14, 7:51 PM CST | Flash Flood Warning | MOB | Mobile | 3 hr |
| Dec 14, 7:58 PM CST | Flash Flood Warning | MOB | Butler, Covington, Crenshaw | 3 hr |
| Dec 14, 8:22 PM CST | Severe Thunderstorm Warning | MOB | Covington, Escambia | 53 min |
| Dec 14, 8:36 PM CST | Tornado Warning | MOB | Covington, Escambia | 39 min |
| Dec 14, 8:47 PM CST | Areal Flood Advisory | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 118 min |
| Dec 14, 8:47 PM CST | River Flood Warning | MOB | Mobile | 25 hr |
| Dec 14, 9:03 PM CST | Special Marine Warning | MOB | 87 min | |
| Dec 14, 9:03 PM CST | Severe Thunderstorm Warning | MOB | Baldwin | 27 min |
| Dec 14, 9:10 PM CST | Tornado Warning | MOB | Covington | 24 min |
| Dec 14, 9:11 PM CST | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Dec 14, 9:14 PM CST | Severe Thunderstorm Warning | MOB | Covington | 31 min |
| Dec 14, 9:44 PM CST | Flash Flood Warning | MOB | Baldwin | 4 hr |
| Dec 14, 9:51 PM CST | Special Marine Warning | MOB | 39 min | |
| Dec 14, 9:57 PM CST | Flash Flood Warning | MOB | Mobile | 4 hr |
| Dec 14, 10:12 PM CST | Flash Flood Warning | MOB | Conecuh, Escambia | 3 hr |
| Dec 14, 11:01 PM CST | Flash Flood Warning | MOB | Covington | 3 hr |
| Dec 15, 1:18 AM CST | Areal Flood Warning | MOB | Baldwin, Butler, Clarke, Conecuh, Covington, Crenshaw and 4 more | 8 hr |
| Dec 15, 3:17 AM CST | River Flood Warning | MOB | Escambia | 31 hr |
| Dec 15, 3:20 AM CST | Small Craft Advisory | MOB | 5 days | |
| Dec 15, 8:42 AM CST | River Flood Warning | MOB | Baldwin | 14 hr |
| Dec 15, 8:58 AM CST | River Flood Warning | MOB | Covington | 4 days |
| Dec 15, 9:22 AM CST | Areal Flood Warning | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 8 hr |
| Dec 15, 9:54 AM CST | Flash Flood Warning | MOB | Choctaw, Washington | 50 min |
Nearby
Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.